# SDR 2008UALA03041

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SN 100, LT LE SKIN HAS AREA OF DAMAGE 1 INCH ABOVE LOWER EDGE.  MAJOR REPAIR ACCOMPLISHED, TAPER SANDED DAMAGED AREA.  INSTALLED MULTIPLE LAYER COMPOSITE REPAIR.
